# SDR UALA2012092405430

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 37,063 hours, 15,076 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 117
- Condition: Sparks
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RAMP REPORTS SPARKS COMING FROM ENGINE 1 ON START.  REPLACED STARTER AND VALVE IAW AMM.  CRANKED NR 1 ENGINE VERIFIED N2 ROTATION.
